# SDR YENA2023090501042

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 05723
- Aircraft time: 38,398 hours, 12,546 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Part number: E21327007
- Part serial: 3265
- Condition: Failed
- Location: 10gg
- Part time: 31,339 hours, 11,154 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#30 SAN-FLL. 'NORMAL BRAKES INOP AUTO BRAKES INOP; FOUND BSCU AT FAULT. REMOVED AND REPLACED BSCU IAW AMM 32-42-34. ALL OPS CHECKS OK. NO FULTS PRESENT. OK FOR SVC.'
